# SDR LR7A04105

- Difficulty date: October 1, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 38,427 hours, 22,682 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 INSPECTION PER JOB CARD HC5211 FOUND CARGO RAMP RT FS 793 CHINE CAP CRACKED AT WL 168, RBL 57.  REPAIRED PER SRM SMP 583 52-60-03.
